Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Arthralgia (2355)
Date of Event
01/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause could not be determined.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2014 where three implants were placed.The patient had initial pain relief following the procedure but later complained of a recurrence of pain.The surgeon thought the middle implant may have been loose.In (b)(6) 2018, the surgeon performed a revision surgery where he removed the middle implant using chisels because the implant was solidly fixed in bone.He replaced it with a larger ifuse implant.The status of the patient following the revision is not known.